# SDR DALA2025031101870

- Difficulty date: March 7, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0846091) CRACK SUPPORT ZEE BTW BS 727E TO 727F AT LEVEL OF STR 25R AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR SUPPORT ZEE LOCATED BTW BS727 TO BS767 AT LEVEL STR 25R AFT CARGO COMPARTMENT AS PER B737-800 SRM 53-00-53-2R-6, REPAIR 6.
